# SDR GTIA010231

- Difficulty date: April 26, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DTW - FLT 474 - AFTER FLAP RETRACTION SLAT DISAGREE LIGHT CAME ON.  LEFT WING HEAVY CONTROLS REQUIRED.  PERFORMED OPS CHECK ON STALL AND FLAP SYSTEM IAW MM 34-19-00 AND 27-50-00.  PERFORMED RTS AND FLIGHT FAULT REVIEW.  NO DEFECTS NOTED.  ALSO, PERFORMED SLAT TEST WITH SLAT DISAGREE BOX NO DEFECTS NOTED.  OPS TEST GOOD.  (M)
